# SDR CALA2018102002149

- Difficulty date: October 19, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 70,926 hours, 8,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 86789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M33409 CAPACITY LOW. REPLACED THE CABIN DOOR 4R AREA M33409 EMERGENCY LIGHT BATTERY AND INSTALLATION TEST CARRIED OUT FOUND NORMAL AS PER AMM 33-51-06-9 60-803 REV 83.
